# SDR SWAA2018031520421

- Difficulty date: March 11, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 48,496 hours, 28,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE, INBOARD NR 3 FLAP TRACK, WAFFLE BOARD CRACKED AT FASTENER HOLE.  R & R THE WAFFLE BOARD IAW DWG.
